MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Permobil australia received a report indicating the end-user was in a store and had stopped the smartdrive device using the switch control button w/mono jack, then suddenly the smartdrive reportedly engaged a drive command without any physical manipulation of the switch and was reportedly unable to stop when pressing the switch.This forced the end-user to pull the switch control by the plug end in order to stop.No injuries were reported to have been sustained as a result of the event.Service provider reported to permobil that they were initially unable to replicate a failure, then later reported to have replaced the cable under warranty.Permobil australia has requested the suspect component be returned for evaluation, and at this time permobil has not received any product to evaluate and is unable to reach a determination as to possible root cause without speculation.If any new information is received, a follow-up report will be submitted.
 
Event or Problem Description
Report of switch control w/mono jack and buddy button having been pressed to stop, then unexpectedly engaged the smartdrive motor to where the end-user reportedly could not stop with a press of the controller buttons.No injury was reported to have occurred as a result.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key25233950
Report Number3008370857-2026-00339
Device Sequence Number21421902
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)231219
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown